# SDR FDEA200812275311

- Difficulty date: December 27, 2008
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 45,763 hours, 10,096 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00183
- Condition: Dented
- Location: Bs 1741
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO RT FRAME STATION 1741 AT LONGERON 11 FOUND DENTED. REPAIR   CARRIED OUT AS PER SRM 53-30-00 FIGURE 1 VOLUME I. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100. DAMAGE TOLERANCE INSPECTION REQUIRED AT INITIAL FLIGHT CYCLE 14,500 AS PER SRM 53-30-00 FIGURE 1 VOLUME I.
